ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Convergence in measure of logarithmic means of multiple Fourier series

Goginava, U. and Gogoladze, L. (2014) Convergence in measure of logarithmic means of multiple Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (1). pp. 25-36. ISSN 00002-3043

[img] PDF
Download (1393Kb)

    Abstract

    The maximal Orlicz space such that the mixed logarithmic means of rectangular partial sums of multiple Fourier series for the functions from this space converge in measure is found.

    Item Type: Article
    Uncontrolled Keywords: multiple Fourier series, Orlicz space, convergence in measure.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 23 Apr 2014 13:21
    Last Modified: 23 Apr 2014 13:21
    URI: http://mathematics.asj-oa.am/id/eprint/2362

    Actions (login required)

    View Item